# SDR REXA2022042700694

- Difficulty date: March 28, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED BETWEEN FS 280 AND FS 364, TCI: 53-20-304. - REPLACED STGR 26L 280-364 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-0A1, 51-40-11-001-001-A01, 51-23-00-001-001-A01, 51-21-16- 001-001-A01, 51-21-11-001-001-A01, 51-25-16-001-001-A01.
